Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

seasonique birth control

Discussion in 'Medications that can cause Hair Loss' started by Jesusismyking, Jun 7, 2011.

  1. My hair loss started from taking seasonique bc. Anyone else taken this one or one similar(ones that only let you have a period 4 times a year) and have the same problem? I've been on other bcp's before and didn't have the shedding issue, but once I started this one my hair started falling out by the ton! I have stopped it and the shedding is better, but still coming out. Has anyone been able to have their hair recover from this type of TE? thanks!
     
  2. Bri

    Bri Guest

    I have been taking Seasonale, which is a similar birth control, for just over two years. Over those two years my hair started thinning and became more rapid as time went on.

    I don't KNOW that the birth control did this, but I have read reviews on a few birth control pills and hair loss was listed more with Seasonale than anything else I read.

    I would suggest getting your blood work done first of all - a comprehensive test for vitamins, minerals, thyroid, cortisol, estrogen and androgens. If you have a picture of how your body is working besides your scalp it will be easier to start narrowing things down.

    How are your parents and your grandparents hair? Specifically, your Mom's Dad. Your Mom will have inherited an X chromosome from him which carries the baldness genes. If he is bald there is a chance that at least part of this is hereditary.

    There are so many factors that come with hair loss, it is very frustrating.
     

Share This Page